# SDR SWIA971068

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Apu
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT 57 MIN TO GO TO EUG, WE RECEIVED AND APU OIL TEMPERATURE MESSAGE.  QRH CALLED FOR A DIVERSION TO NEAREST SUITABLE AIRPORT.  SINCE EUG WAS IFR, THE SHUT DOWN OF APU WAS NOT AN OPTION.  DIVERTED TO BOI.  SERVICED APU OIL QUANTITY TO FULL, OPS CHECKS APU NORMAL PER MM 12-13-00.
